# SDR UALA2009062901855

- Difficulty date: June 28, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 60,237 hours, 33,884 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Power Strip
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT PATH LIGHTING INOP FROM ROW 15 AND BACK.  REPLACED POWER STRIP, CHECKS NORMAL.
